# SDR KCSA201906261142

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 87,038 hours, 14,969 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fuse Pin
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WLG SUPPORT BEAM FUSE PIN CRACKED AT 2 GREASE HOLES, TOTAL 4 EACH CRACKS, EACH APPROX 0.150" L
